Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 36, NWS St. Louis, MO

June 14, 2010Fayette County, Illinois

NWS St. Louis, MO issued this flash flood warning at Jun 14, 2010, 3:53 PM CDT for Fayette County, Illinois. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2010, 3:53 PM CDT (20:53 UTC)
Expired
Jun 14, 2010, 8:56 PM CDT
In force
5 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Fayette County, IL

The radar

The Evansville,IN radar (KVWX), 132 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:22 PM CDTFLASH FLOOD4 N Ramsey, ILAT COUNTY ROAD 3200 NORTH 0.75 MILE WEST OF U.S. 51 WATER IS 10 INCHES DEEP AT THIS LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WGUS53 KLSX 142053
FFWLSX
ILC051-150300-
/O.NEW.KLSX.FF.W.0036.100614T2053Z-100615T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
353 PM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 1000 PM CDT

* AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. DOPPLER RADAR ESTIMATED THAT UP TO AN INCH OF RAIN 
  HAS FALLEN OVER PARTS OF THE COUNTY IN A VERY SHORT TIME.  
  ADDITIONAL HEAVY RAINFALL IS LIKELY UNTIL THE THUNDERSTORMS EXIT 
  THE AREA.  FLASH FLOODING IS LIKELY...ESPECIALLY ACROSS 
  NORTHEASTERN PORTIONS OF THE COUNTY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VANDALIA...BROWNSTOWN...FARINA...RAMSEY...SHOBONIER...ST. ELMO AND
  WRIGHTS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3883 8914 3874 8915 3874 8926 3921 8925
      3921 8881 3911 8880 3892 8881 3892 8870
      3883 8870

$$

CARNEY
1 follow-up statement
436 
WGUS73 KLSX 150156 RRB
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 PM CDT MON JUN 14 2010

ILC051-150212-
/O.CAN.KLSX.FF.W.0036.000000T0000Z-100615T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IL-
856 PM CDT MON JUN 14 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR FAYETTE COUNTY IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3883 8914 3874 8915 3874 8926 3921 8925
      3921 8881 3911 8880 3892 8881 3892 8870
      3883 8870

$$

GLASS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 1:00 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 14, 1:00 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
100 PM CDT MON JUN 14 2010

.DISCUSSION...
/351 AM CDT MON JUN 14 2010/

PRIMARY CONCERNS WITH THIS FCST PCKG ARE FLASH FLOODING POTENTIAL
WITH ONGOING CONVECTION AND AFTN/OVERNIGHT TSRA CHCS.

TWO AREAS OF CONVECTION EARLY THIS MORNING WERE PRODUCING HEAVY
RAINFALL THAT COULD LEAD TO FLASH FLOODING ACROSS PARTS OF CENTRAL
AND NERN MO. FIRST AREA OF CONVECTION CONSISTED OF SCT TSRA ALONG
THE LLJ AXIS ABOVE AN ILL-DEFINED SFC FNTL BDRY. SECOND AREA WAS AN
ONGOING MCS ACROSS WRN MO THAT WILL CONTINUE MOVING EWD THROUGH
CENTRAL AND NERN MO INTO WEST CENTRAL IL THIS MORNING. THE PRIMARY
CONCERN WITH THESE STORMS IS VERY HEAVY RAINFALL AND POTENTIAL FOR
FLASH FLOODING ESPECIALLY GIVEN NUMEROUS REPORTS ALREADY RECEIVED BY
UPSTREAM OFFICE /WFO EAX/. WIDESPREAD FLASH FLOOD THREAT WITH THE
APPROACHING MCS IS WELL HANDLED BY EXISTING FFA. AS INSTABILITY
INCREASES WITH DAYTIME HEATING IN A MOIST AIR MASS...SCT TSRA SHOULD
DVLP DURING THE AFTN ESPECIALLY ALONG REMNANT OUTFLOW BDRYS. ANY
THUNDERSTORM THAT DVLPS THIS AFTN COULD PRODUCE LOCALIZED FLASH
FLOODING GIVEN PW VALUES OVER 2 INCHES AND DEPTH OF THE WARM CLOUD
LAYER BUT THE FLASH FLOOD THREAT DOES NOT APPEAR TO BE WIDESPREAD
ENOUGH TO JUSTIFY ANOTHER FLASH FLOOD WATCH ATTM.

THERE IS SOME UNCERTAINTY REGARDING LOCATION OF CONVECTIVE DVLPMT
FOR TONIGHT. EARLIER MODEL RUNS PORTRAYED FAVORABLE CONDITIONS FOR
ANOTHER NOCTURNAL MCS ACROSS MO/IL BUT RECENT GUIDANCE HAS BACKED
OFF ON THIS SCENARIO WITH THE LLJ FCST TO BE WEAKER AND FOCUSED
FARTHER TO THE SW. IF THE NEWER RUNS ARE CORRECT...MCS DVLPS MUCH
FARTHER TO THE SW AND COULD AFFECT THE SRN HALF OF THE CWA LATE
TONIGHT/EARLY TUE MORNING. CDFNT IS EXPECTED TO FINALLY SAG S OF THE
AREA BY WED THEN LIFT BACK NWD AS A WMFNT ON THU. NO CHANGES MADE
PAST 00Z THU.

KANOFSKY

&&

.AVIATION...
/1245 PM CDT MON JUN 14 2010/

DIFFICULT TO GET A HANDLE ON WHAT'S GOING ON OVER THE AREA TODAY.
THINK REMAINING PATCHES OF MARGINAL VFR OVER CENTRAL MO WILL LIFT
OVER THE NEXT HOUR OR TWO DUE TO DAYTIME HEATING AND THAT VFR WILL
PREVAIL ACROSS MOST OF THE AREA FOR THE REST OF THE AFTERNOON.
STILL HAVE VERY MOIST AND UNSTABLE AIR OVER THE AREA...BUT MOST
INSTABILITY WILL BE ALONG AND SOUTH OF THE I-70 CORRIDOR WHERE
SUNSHINE HAS WARMED THE AIR. THIS WILL BE WHERE THE HIGHEST
CHANCES FOR THUNDERSTORMS WILL BE THIS AFTERNOON. THINK WE'LL SEE
MORE STORMS OVER THE SOUTHERN PLAINS TONIGHT...WHICH MIGHT MAKE IT
AS FAR NORTHEAST AS OUR AREA TOWARD SUNRISE...BUT HAVE LOW
CONFIDENCE IN TIMING AND COVERAGE OF THIS POTENTIAL RAINFALL LATE
TONIGHT.

SPECIFICS FOR KSTL...
THINK PRIMARY THREAT FOR STORMS WILL BE SOUTHEAST OF THE TERMINAL
THIS AFTERNOON...BUT CAN'T RULE OUT A ROGUE STORM OR
TWO...ESPECIALLY GIVEN SUNSHINE AND WARMING TEMPS JUST SOUTH OF
THE AIRPORT. VFR CONDITIONS SHOULD OTHERWISE PREVAIL OUTSIDE OF
STORMS.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 14, 3:43 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT MON JUN 14 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
343 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AN LOCALLY HEAVY
RAINFALL WILL CONTINUE THROUGH THIS EVENING ACROSS PARTS OF
MISSOURI AND ILLINOIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE AREA ON TUESDAY AND
TUESDAY NIGHT. SOME OF THE STORMS ACROSS SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS MAY BE SEVERE CAPABLE OF PRODUCING SMALL HAIL
AND DAMAGING WINDS.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT AS
A COLD FRONT MOVES THROUGH THE AREA.

MODERATE RIVER FLOODING IS FORECAST ALONG PORTIONS OF THE MISSOURI
RIVER AS WELL AS CHESTER ALONG THE MISSISSIPPI RIVER. PLEASE SEE
THE APPROPRIATE FLOOD WARNING OR FLOOD STATEMENT FOR SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY WIND DAMAGE...LARGE HAIL OR
FLOODING OBSERVED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

In the hours before

Local storm report, Jun 14, 11:42 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FLOOD            5 NE WOODLAWN           39.63N  92.15W
06/14/2010                   MONROE             MO   LAW ENFORCEMENT

            ROUTE A CLOSED AT CROOKED CREEK

&&

CARNEY
Special weather statement, Jun 14, 2:15 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT MON JUN 14 2010

ILZ100-142000-
MADISON IL-
215 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 300 PM
CDT...

AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPANISH LAKE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ALTON...
  WOOD RIVER...
  MARYVILLE...
  GLEN CARBON...
  BETHALTO...
  EDWARDSVILLE...
  TROY...
  HARTFORD...
  ROXANA...
  DORSEY...
  CARPENTER...
  PRAIRIETOWN...
  MARINE...
  WORDEN...
  ALHAMBRA...
  LIVINGSTON...
  POAG...
  FOSTERBURG...
  KUHN...
  FRUIT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SIPPRELL
Special weather statement, Jun 14, 3:10 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
310 PM CDT MON JUN 14 2010

ILZ060-065-142045-
FAYETTE IL-MONTGOMERY IL-
310 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 345 PM CDT...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COFFEEN...OR NEAR HILLSBORO...MOVING EAST AT
30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
PEA SIZE HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NOKOMIS...
  VAN BURENSBURG...
  WITT...
  RAMSEY...
  WRIGHTS CORNER...
  IRVING...
  CHAPMAN...
  FILLMORE...
  COALTON...
  BINGHAM...
  WENONAH...
  BAYLE CITY...
  OHLMAN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SIPPRELL
Local storm report, Jun 14, 3:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     GREENVILLE              38.89N  89.40W
06/14/2010  E40 MPH          BOND               IL   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED ESTIMATED 40 MPH WINDS
            IN GREENVILLE.

&&

PRZYBYLINSKI
Local storm report, Jun 14, 3:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND GST     3 SW RAMSEY             39.11N  89.15W
06/14/2010  E45 MPH          FAYETTE            IL   TRAINED SPOTTER

            STORM SPOTTER REPORTED 1 TO 2 INCH DIAMETER TREE
            BRANCHES DOWN.

&&

PRZYBYLINSKI
Local storm report, Jun 14, 3:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND GST     3 NW VANDALIA           39.01N  89.14W
06/14/2010  E60 MPH          FAYETTE            IL   LAW ENFORCEMENT

            COUPLE OF LARGE LIMBS OVER 8 INCHES IN DIAMETER
            PARTIALLY BLOCKING HIGHWAY 185 - 3 NORTHWEST OF
            VANDALIA.

&&

PRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:35 PM CDTSevere Thunderstorm WarningLSXFayette, Marion40 min
Jun 14, 4:45 AM CDTFlash Flood WarningLSXAdams6 hr
Jun 14, 10:54 AM CDTRiver Flood WarningLSXBrown16 days
Jun 14, 11:26 AM CDTRiver Flood WarningLSXAdams3 days
Jun 14, 3:01 PM CDTFlash Flood WarningLSXMontgomery6 hr
Jun 14, 3:11 PM CDTFlash Flood WarningLSXMacoupin6 hr
Jun 14, 3:17 PM CDTFlash Flood WarningLSXBond6 hr
Jun 14, 3:19 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery41 min
Jun 14, 3:28 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Marion47 min
Jun 14, 3:58 PM CDTSevere Thunderstorm WarningLSXFayette17 min
Jun 14, 4:02 PM CDTSevere Thunderstorm WarningLSXClinton, Fayette, Marion43 min

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.